# SDR DALA1232060671

- Difficulty date: May 16, 2012
- Submitted: May 17, 2012
- Operation: Air carrier
- Aircraft: N671DN
- Make and model: Boeing 757232
- Aircraft serial: 25332
- Aircraft time: 63,793 hours, 28,946 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140N2002
- Condition: Cracked
- Location: Fs 839 S13r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, FS 839, S13R, SHEAR TIE CRACKED.  REMOVED AND REPLACED IAW SRM 51-40-02.
